# SDR SIMA20130130001

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 32,640 hours, 30,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 79164
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT AND RIGHT WING AFT EMERGENCY LIGHTS NOT COMING ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED NR 4 BATTERY CHARGER AND BATTERY IAW W/C 33-700-19.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
